# SDR SWAA2012042003297

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 11,441 hours, 6,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: BR2013
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS STRIP CRACKED AT 1C.  REMOVED AND REPLACED STRIP PER AMM.
